# SDR QXEA2009011400016

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,434 hours, 19,895 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROACHING LEVEL OFF AT 22000 THE FUSELAGE DOOR WARNING LIGHT ILLUMINATED AND THE AFT PASSENGER DOOR SHOWED OPEN ON OUR SYS PAGE, PRESSURIZATION WAS NORMAL, THE WARNING LIGHT EXTINGUISHED AFTER APPROX 2 MINUTES AND ALL INDICATION NORMAL. OVER FLEW MFR DUE TO LACK OF MX AND WEATHER DOWN IN MFR, AND CONTINUED TO EUG. MADE A UNEVENTFUL LANDING. INTERGRADED PSEU AND FOUND AFT PAX DOOR LOCK PROX SENSOR GAP TO LARGE ( 7.9 MH), ADJUSTED PROX SENSOR SLEEVE ON LOCK SENSOR TO ( 9.2 MH ) IAW Q 400 AMM TASK 52-71-01-830-804 STEP 4A(5) D3 AND STEP 4A(17) AND 5D, OPS TEST GOOD, NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
